Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 2 of 2
  1. #1

    Niacin may cause hairloss

    Researchers have found that Niacin can cause hairloss, so does this mean that coffee and energy drinks wich is high in niacin may actually contribute to hairloss and also my Revivigen has niacin as its active ingredient does this contribute to hairloss as well? http://www.medpagetoday.com/Dermatology ... logy/31755 ANOTHER LINK http://www.bloomberg.com/news/2012-03-2 ... ments.html

  2. #2

    Re: Niacin may cause hairloss PGD2 may be the cause of baldness

    Here is another link very interesting

    http://medicalxpress.com/news/2012-03-i ... -loss.html

Similar Threads

  1. Niacin Wikipedia ...Interesting...
    By Sparx4444 in forum Alternative Treatments
    Replies: 44
    Last Post: August 12th, 2013, 02:10 PM
  2. NIACIN CONFUSION
    By ABJac in forum Alternative Treatments
    Replies: 3
    Last Post: April 25th, 2013, 05:13 PM
  3. Polysorbate 80 with Biotin & Niacin
    By tiredofloss in forum Alternative Treatments
    Replies: 2
    Last Post: January 13th, 2009, 07:56 AM
  4. Has anyone used vitamin c, l-carnitine, niacin in a topical?
    By casperz in forum Men's General Hair Loss Discussions
    Replies: 2
    Last Post: March 22nd, 2008, 02:20 AM
  5. Niacin is it Dangerous?
    By snowwolf in forum Men's General Hair Loss Discussions
    Replies: 4
    Last Post: March 24th, 2004, 09:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •